# SDR COEA2013110506923

- Difficulty date: October 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57110944200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT UPPER WING CUT-OUT FOR PANEL 522CT HAS FRETTING ON TOP SURFACE.  REPAIR IAW SRAS DO/TS-3988/07, 4261, REV D.
